m+Medelevator.RU
← Поиск публикаций
Lung India : official organ of Indian Chest Society · 2009

Diphenylhydantoin (phenytoin)-induced chronic pulmonary disease.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dixit Ramakant, Dixit Kalpana, Nuwal Paras, Banerjee Arunima, Sharma Sidharth, Dave Lokendra

Аннотация

Drug-induced respiratory diseases are difficult to diagnose and therefore usually not identified, probably underestimated and under-reported. We report a case of diphenylhydantoin/phenytoin-induced chronic pulmonary disease in a 62-year-old male patient presenting with progressive dyspnea, eosinophilia, and pulmonary abnormalities. The importance of drug history in clinical history-taking and early diagnosis of drug-induced respiratory diseases is emphasized so as to prevent permanent pulmonary damage.